Owners of cats and dogs should examine the supplements they are giving their pets in light of a recent recall. On March 9, the American Food and Drug Administration issued a recall for Stratford Care products. This recall covered more than 60 goods.
The FDA is recalling these items, as explained by TikTok user @rachelfusaro in greater detail. The horrifying thing is that these products were offered for sale on Amazon, Chewy, and other websites. Listen carefully to see if you or your pet have been affected.
@rachelfusaro Follow along for important recall & pet health updates like this👇 Please tag pet parents because so many popular brands are impacted🙏 Link to FDA recall alert: https://www.fda.gov/safety/recalls-market-withdrawals-safety-alerts/stratford-care-usa-inc-recalls-omega-3-supplements-cats-and-dogs-because-possible-elevated-levels Purina Vitamin D Recall update: “Purina uncovered new information about a production error from a U.S. supplier that was made only to this specific formula and resulted in potentially elevated levels of vitamin D.” – FDA. #petproduct #dogfoodrecall #dognews #fda #dogmomtips #dogsupplements #dogtips #dogmom #petparents #newpuppy ♬ original sound – Rachel Fusaro 🐶 Dog Tips
Whoa, this is genuinely so scary. A client reported that their dog was exhibiting symptoms of vitamin A poisoning, which led to the recall. Our furry kids need vitamin A, according to a KCRA report. Yet, ingesting too much vitamin A might have negative effects on your health.
If your pet exhibits any signs of vitamin A toxicity, it’s crucial to seek medical assistance. Malaise, anorexia, nausea, peeling skin, weakness, tremors, convulsions, paralysis, and death are among the general symptoms. “Very scary!” commented @pawstojourney. You may say that once more. “To all my following pet parents and dads, share the message let’s save somebody’s pet,” @cindyfelix13 continued.